# SDR HEEA0015265

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 066107001
- Condition: Inoperative
- Location: Cockpit Dme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER INOPERATIVE.  NO DISPLAY OR RECEIVE.
